# SDR DALA2016050503781

- Difficulty date: May 5, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 54,402 hours, 29,439 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1494
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE FUSELAGE SKIN IS CRACKED IN 3 AREAS BETWEEN, BS 1494, S2 LT-S4 LT.  REPAIRED IAW ERA 546459-14, REV O.
